It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Libby on December 31, 1999 at 02:19:36:

In Reply to: Vision Loss posted by Ed Wiebe on December 27, 1999 at 12:19:48:

: For the past week I have been losing sight in one eye. I get a light headed feeling and one eye just goes dark. This only lasts a few minutes and my vision clears up again although now that one eye is a little bit more light sensitive. Does anyone have an explanation?

This sounds serious and should not be taken likely. Go see your local optometrist so that he can check you for signs of Glaucoma and or Retinal damage.
Are you taking any new medication? Sometimes this can effect your vision also.



Follow Ups

All times are GMT -7. The time now is 02:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!